# SDR ABXA00441

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055517
- Condition: Dented
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER HAS LARGE DENTS.  REPLACED CORE, STIFFENERS AND SKIN PER SRM.
